# SDR SWAA2015081442848

- Difficulty date: August 1, 2015
- Submitted: August 14, 2015
- Operation: Air carrier
- Aircraft: N619SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28035
- Aircraft time: 63,336 hours, 50,627 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: 65C37251
- Condition: Cracked
- Location: Flap Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP OTBD TRACK FAIRING ANGLE CRACKED LOCATED ON INTERNAL AREA.  R & R ANGLE IAW SRM & DWG.
